On fixed points of the correction for chance function for 2x2 association coefficients

Leiden Repository

On fixed points of the correction for chance function for 2x2 association coefficients

Type: Article / Letter to editor
Title: On fixed points of the correction for chance function for 2x2 association coefficients
Author: Warrens, M.J.
Journal Title: International Journal of Research and Reviews in Applied Sciences
Issue: 3
Volume: 15
Start Page: 239
End Page: 247
Pages: 9
Issue Date: 2013
Uri: www.arpapress.com/Volumes/Vol15Issue3/IJRRAS_15_3_06.pdf
Handle: http://hdl.handle.net/1887/24300
 

Files in this item

Description Size View
application/pdf Warrens_2013_IJRRAS_15_239_247.pdf 293.1Kb View/Open

This item appears in the following Collection(s)